# SDR REXA2019062901110

- Difficulty date: June 29, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 28,419 hours, 19,017 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH69032127
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR IN REF NRC S/N 00015 DURING SEATS REMOVAL, CORROSION ON SIDE SEAT RAILS WAS FOUND, FS STR 15L (379 TO 483)(483 TO 573), FS STR 15R (379 TO 483)(483 TO 573). (SM)(CPAX). SIDE SEAT RAILS IN SECTIONS STR 15L BTW (FS379/483), (FS483/573) AND STR 15R BTW (FS379/483), FS483/573) AT PAX CABIN WERE REPLACED PER AMM 53-00-49. (CORROSION LEVEL 2).
